Infinitely many homoclinic orbits for Hamiltonian systems with group symmetries

研究成果: Article

摘要

This paper deals via variational methods with the existence of infinitely many homoclinic orbits for a class of the first-order time-dependent Hamiltonian systems ż = JHz(t, z) without any periodicity assumption on H, providing that H(t, z) is G-symmetric with respect to z ∈ ℝ2N, is superquadratic as |z| → ∞, and satisfies some additional assumptions.

原文English
頁(從 - 到)1-12
頁數12
期刊Electronic Journal of Differential Equations
1999
出版狀態Published - 1999 十月 12

指紋

Homoclinic Orbit
Symmetry Group
Hamiltonian Systems
Variational Methods
Periodicity
First-order
Class

All Science Journal Classification (ASJC) codes

  • Analysis

引用此文

@article{52869184a2ae42b9b523bce29e507758,
title = "Infinitely many homoclinic orbits for Hamiltonian systems with group symmetries",
abstract = "This paper deals via variational methods with the existence of infinitely many homoclinic orbits for a class of the first-order time-dependent Hamiltonian systems ż = JHz(t, z) without any periodicity assumption on H, providing that H(t, z) is G-symmetric with respect to z ∈ ℝ2N, is superquadratic as |z| → ∞, and satisfies some additional assumptions.",
author = "Cheng Lee",
year = "1999",
month = "10",
day = "12",
language = "English",
volume = "1999",
pages = "1--12",
journal = "Electronic Journal of Differential Equations",
issn = "1072-6691",
publisher = "Texas State University - San Marcos",

}

TY - JOUR

T1 - Infinitely many homoclinic orbits for Hamiltonian systems with group symmetries

AU - Lee, Cheng

PY - 1999/10/12

Y1 - 1999/10/12

N2 - This paper deals via variational methods with the existence of infinitely many homoclinic orbits for a class of the first-order time-dependent Hamiltonian systems ż = JHz(t, z) without any periodicity assumption on H, providing that H(t, z) is G-symmetric with respect to z ∈ ℝ2N, is superquadratic as |z| → ∞, and satisfies some additional assumptions.

AB - This paper deals via variational methods with the existence of infinitely many homoclinic orbits for a class of the first-order time-dependent Hamiltonian systems ż = JHz(t, z) without any periodicity assumption on H, providing that H(t, z) is G-symmetric with respect to z ∈ ℝ2N, is superquadratic as |z| → ∞, and satisfies some additional assumptions.

UR - http://www.scopus.com/inward/record.url?scp=3342958277&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3342958277&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:3342958277

VL - 1999

SP - 1

EP - 12

JO - Electronic Journal of Differential Equations

JF - Electronic Journal of Differential Equations

SN - 1072-6691

ER -